# SDR SWAA2023060245106

- Difficulty date: May 3, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 217 AT RT WING 2023-295514<[01] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED ON TRAILING EDGE IRSS 217 AT RT WING IAW B737-700 SRM 51-40-02 AND 51-10-02. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1  REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE IRSS 217 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED
